SEARCH

SEARCH BY CITATION

References

  • 1
    Carson JL, Willett LR. Toxicity of nonsteroidal anti-inflammatory drugs. An overview of the epidemiological evidence. Drugs 1993;46: 243248.
  • 2
    Manoukian AV, Carson JL. Nonsteroidal anti-inflammatory drug-induced hepatic disorders. Incidence and prevention. Drug Saf 1996;15: 6471.
  • 3
    Delrio FG, Park Y, Herzlich B, Grob D. Diclofenac induced rhabdomyolysis. Am J Med Sci 1996;312: 9597.
  • 4
    Sampson AP. The leukotrienes: mediators of chronic inflammation in asthma. Clin Exp Allergy 1996;26: 9951004.
  • 5
    Ibanez MD, Alonso E, Munoz MC, Martinez E, Laso MT, Delayed hypersensitivity to paracetamol (acetaminophen). Allergy 1996;51: 121123.
  • 6
    Romano A, Pietrantonio F, Di Fonso M, Garcovich MA, Chiarelli C, Venuti A et al. Positivity of patch tests in cutaneous reaction to diclofenac. Two case reports. Allergy 1994;49: 5759.